# SDR DALA2024100109602

- Difficulty date: September 28, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N518DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0580
- Aircraft time: 9,546 hours, 866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3518, SUPPLEMENT: EMERENCY LIGHTS 20,23,25,31,33,35,37, AND 39. NOT ILLUMINATING. CORRECTIVE ACTION: LED FLOOR PATH MARKING SYS SEATS 20,23,25,31,33,35,37, AND 39. DEFERRED PER MEL 33-50-07A. LATER, RESCECURRED CONNECTOR J13 AT FLOOR DISCONNECT.
